My husband is feeling a bit limp around his mouth nose and eye on the right side of his face only. He's able to feel but the muscle reactions are slow. No swollen or any other side effects showing. I read that this has happened to many people. But how should we deal with this? Would he be ok a few hours later? Or is this an emergency situation?
Smilehy012; If it has not gone away by now you should give the doctors office a call. And don't take anymore if he needs something go to the pharmacy and tell the Pharmacist what happened with this one and have them find something he can take Here is a list of side effects most common that you should check with a doctor.(((For the Consumer
Applies to dextromethorphan / guaifenesin: capsules, elixir, extended-release liquid, extended-release tablets, granule packets, liquid, solution, suspension, sustained-release tablets, syrup, tablets
Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Dizziness; drowsiness; stomach upset.
Seek medical attention right away if any of these SEVERE side effects occur while taking dextromethorphan / guaifenesin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue) Does not really mention anything your Husband is having but best not to take anymore.
Make sure if he is still having numbness to call the doctor outside of that he should be okay and if he can drink extra water or if it is worse than yesterday call the doctor.
Never heard of that happening I suggest a different medicine with no side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Apr 2012 • 1 answer
Updated 23 Jun 2015 • 2 answers
Updated 28 Sep 2015 • 1 answer
Hello I have been experiencing numb feeling right side of face been seen at doctors four times about
Updated 1 Dec 2015 • 2 answers
Updated 29 May 2018 • 2 answers